She got a period one week after the previous period

Dear Brothers & Sisters,
As-Salaamu-Alaikum wa Rahmatullahi wa Barakatuh. (May Allah's Peace, Mercy and Blessings be upon all of you)
One of our brothers/sisters has asked this question:
I use contraceptive pills and I made a mistake in taking them which led to me getting a period one week after the end of the previous period. Does this come under the same rulings as an ordinary menstrual period?.
(There may be some grammatical and spelling errors in the above statement. The forum does not change anything from questions, comments and statements received from our readers for circulation in confidentiality.)
Check below answers in case you are looking for other related questions:

Answer:
Praise be to Allaah.

Yes, it comes under the same rulings as an ordinary menstrual period, because the basic principle is that the blood which comes out of a woman is menstrual blood (hayd) unless it becomes apparent that it is the blood of istihaadah (irregular non-menstrual vaginal bleeding). 

Shaykh Ibn ‘Uthaymeen (may Allaah have mercy on him) was asked about a woman who started to bleed nine days after the previous period. He said: 

When the hayd (menstruation) comes, it is hayd, whether that was a long time or a short time after the previous period. If she menstruates, then becomes pure (i.e., her period ends), then five or six or ten days later she gets another period, then she should stop praying because it is hayd (menstruation). The same applies every time she become pure then the period come again – she must stop praying. 

Fataawa al-Mar’ah al-Muslimah, 1/79 

And Allaah knows best.

Whatever written of Truth and benefit is only due to Allah's Assistance and Guidance, and whatever of error is of me. Allah Alone Knows Best and He is the Only Source of Strength.

Related Answers:

Recommended answers for you: